Posted by: Tiekie | 2008-11-03

Primolut N

Hi Doc

Wrote to you a while ago about postponing my periods and you gave me the names of two tablets and advised me to go and see my doctor. Well I was at the Doctor on Friday and he prescribed Primolut N.

I just want to know when I should start taking these tablets. Im getting married on the 24/1/09 and im due to start my period on that day to and then we going on honeymoon till the 1/2/09. He prescribed Primolut N (30 tabs to be taken 3 times a day) and told me to start taking them on 17/1/09. Is this date correct or as i worked out should i not take them round about the 21/22 of January.

Thanks for all your help.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your doctor is correct that you should start on the 17th. Periods start within 2-7 days of stopping Primolut N. If you want to be on the safe side, you will have to continue taking it till the 30th.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: clinton | 2009-12-08

can Primolut -N be used as a form of contraceptive as well or is it a contraceptive as well

Reply to clinton
Posted by: sam | 2008-11-12

Hi.I don' t wanna be negative, but this does not always work. i' ve tried using Primolut twice and both times i ended up getting my period. And the period lasted longer than the normal duration of my period.
Good luck tho' 

Reply to sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.